Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 283019, 8 pages
http://dx.doi.org/10.1155/2014/283019
Research Article

Space-Time Fractional Diffusion-Advection Equation with Caputo Derivative

Instituto de Energías Renovables, Universidad Nacional Autónoma de México (IER-UNAM). A.P. 34, Privada Xochicalco s/n, Col. Centro, 62580 Temixco, MOR 04510, Mexico

Received 27 May 2014; Revised 12 July 2014; Accepted 19 July 2014; Published 20 August 2014

Academic Editor: Cristina Marcelli

Copyright © 2014 José Francisco Gómez Aguilar and Margarita Miranda Hernández. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Francisco Gómez Aguilar and Margarita Miranda Hernández, “Space-Time Fractional Diffusion-Advection Equation with Caputo Derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 283019, 8 pages, 2014. doi:10.1155/2014/283019